# SDR 04FDEA00823

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bellmouth
- Part number: ATL702991
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7110-75131 ENGINE BELL-MOUTH RING ASSY INTERIM REPAIR A/C N389FE.  COMPLIED WITH EA 8-7110-75131.
